# SDR CKSA98324

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND FWD CARGO COMPARTMENT STA 640 LBL 43 FLOOR SUPPORT IS CRACKED.  CUT OUT DAMAGED AREA IAW B747 SRM 51-10-01.  ID MATERIAL 2024T3 .050.  INSTALLED ANGLE AND FILLER IAW B747 SRM 51-30-02.  CORROSION TASK CARD NUMBER C53-125-01-1.  NON-ROUTINE TASK CARD NUMBER B0083-16-N-00643.
